# SDR R61A202040400172

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 34,042 hours, 25,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW QUANTY MSG PRIOR TO LANDING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED UPPER AND LOWER DOWNLOCK HYD HOSES.
